Alert archive / Massachusetts / Wind Advisories in 2022

Wind Advisory 17, NWS Boston/Norton, MA

November 10, 20226 counties in Massachusetts; 4 counties in Rhode Island

NWS Boston/Norton, MA issued this wind advisory at Nov 10, 2022, 2:28 PM EST for 6 counties in Massachusetts; 4 counties in Rhode Island. It took effect at Nov 11, 2022, 10:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2022, 2:28 PM EST (19:28 UTC)
In effect from
Nov 11, 2022, 10:00 PM EST
Expired
Nov 12, 2022, 10:11 AM EST
In force
12 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 36 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2022-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2022-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WWUS71 KBOX 101928
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
228 PM EST Thu Nov 10 2022

MAZ018>024-RIZ004>008-110830-
/O.NEW.KBOX.WI.Y.0017.221112T0300Z-221112T1600Z/
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Brockton, Plymouth, Fall River, 
New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, East Greenwich, Warwick, West Warwick,
Bristol, Narragansett, Westerly, Newport, and New Shoreham
228 PM EST Thu Nov 10 2022

...WIND ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 11 AM EST
SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central and southern Rhode Island as well
  parts of southeast Massachusetts. This includes the Cape and
  Islands.

* WHEN...From 10 PM Friday to 11 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
4 follow-up statements
485 
WWUS71 KBOX 110921
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
421 AM EST Fri Nov 11 2022

MAZ018>024-RIZ004>008-112230-
/O.CON.KBOX.WI.Y.0017.221112T0300Z-221112T1600Z/
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Brockton, Plymouth, Fall River, 
New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, East Greenwich, Warwick, West Warwick,
Bristol, Narragansett, Westerly, Newport, and New Shoreham
421 AM EST Fri Nov 11 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EST SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central and southern Rhode Island as well 
  parts of southeast Massachusetts. This includes the Cape and 
  Islands.

* WHEN...From 10 PM Friday to 11 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
898 
WWUS71 KBOX 112027
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
327 PM EST Fri Nov 11 2022

MAZ018>024-RIZ004>008-120930-
/O.CON.KBOX.WI.Y.0017.221112T0300Z-221112T1600Z/
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Brockton, Plymouth, Fall River, 
New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, East Greenwich, Warwick, West Warwick,
Bristol, Narragansett, Westerly, Newport, and New Shoreham
327 PM EST Fri Nov 11 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EST SATURDAY...

* WHAT...South winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central and southern Rhode Island as well
  parts of southeast Massachusetts. This includes the Cape and
  Islands.

* WHEN...From 10 PM this evening to 11 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
261 
WWUS71 KBOX 120853
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
353 AM EST Sat Nov 12 2022

MAZ018>024-RIZ004>008-121600-
/O.CON.KBOX.WI.Y.0017.000000T0000Z-221112T1600Z/
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Brockton, Plymouth, Fall River, 
New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, East Greenwich, Warwick, West Warwick,
Bristol, Narragansett, Westerly, Newport, and New Shoreham
353 AM EST Sat Nov 12 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central and southern Rhode Island as well 
  parts of southeast Massachusetts. This includes the Cape and 
  Islands.

* WHEN...until 11 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
070 
WWUS71 KBOX 121511
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1011 AM EST Sat Nov 12 2022

MAZ018>024-RIZ004>008-121615-
/O.CAN.KBOX.WI.Y.0017.000000T0000Z-221112T1600Z/
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Brockton, Plymouth, Fall River, 
New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, East Greenwich, Warwick, West Warwick,
Bristol, Narragansett, Westerly, Newport, and New Shoreham
1011 AM EST Sat Nov 12 2022

...WIND ADVISORY IS CANCELLED...
Observed winds/wind gusts have fallen below advisory criteria.
Therefore the advisory has been cancelled.

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 10, 1:01 PM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Nov 10, 1:01 PM EST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
101 PM EST Thu Nov 10 2022

.SYNOPSIS...

High pressure builds further offshore today. The will bring
unseasonable warmth today and Friday. The remnants of Nicole will
begin to spread rain into the region on Friday. This system
has the potential to bring wind-driven rains, gusty winds
especially across southeast New England, along with hazardous
marine conditions late on Friday through Saturday. A strong
cold front ushers in a cold, dry airmass to end the weekend.
Below normal temperatures expected early to mid next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

910 AM Update...

* Sunny, breezy and milder this afternoon with highs in the 60s

Previous forecast is on track. Upper level ridge of high
pressure off the coast will pump a milder southwest flow of air
into the region. While lowering sun angle this time year will
limit full mixing potential...925T will climb to between +10C to
+12C. This should still allow many locations to see highs reach
the middle 60s. In fact, a few spots may even hit the upper
60s. Modest low level jet will result in southwest winds gusting
to between 20 and 30 mph with a few gusts up to 35 mph not out
of the question.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...

Highlights

* Increasing cloud cover tonight and on Friday. Rain spreads in from
  southwest to northeast on Friday and there may be a few rumbles of
  thunder late in the afternoon.

Ridge axis over southern New England late on Thursday builds
offshore by Friday. A trough over the Central/Northern Plains will
lift into the Mississippi River Valley, which will kick the remnants
of Nicole into the Carolinas/Mid Atlantic on Friday. High pressure
will continue to build further offshore tonight and on Friday. The
warm front associated with the remnants of Nicole will lift toward
the region on Friday.

Dry and quiet weather anticipated tonight with high pressure still
nudging in. Will see cloud cover beginning to increase ahead of the
incoming system. Though appears at this point that most of the
moisture is confined toward the surface, so am thinking will see
more expansive low level stratus heading into Friday. At this point
think that the HREF has this pegged pretty well, as it has early
Thursday morning, so am leaning on this guidance in this update.
Will be much milder as southwest flow continues pumping in milder
air and higher dewpoints. Lows in the 40s across the interior the
low/mid 50s along the coastal plain.

Did dial back our precipitation chances a bit on Friday in the
latest update. Still think I may be a bit too fast especially on the
first half of Friday where most should be dry, but cloudy. Basing
this on the latest HREF guidance, which think may peg the chances
being better/ramping up faster during the afternoon/evening
timeframe. This coincides more with the surge of higher PWATs
associated with the remnants of Nicole. By the afternoon/evening
should see a 1.5 to roughly 2 inch plume of moisture move in. Will
also see warm cloud layer depths of 3-4 km, which should allow for
some efficient warm rainfall processes. Finally, could have some
rumbles of thunder with around 100 J/kg of MUCAPE spreading in late
coupled with the 30-50 kt southerly low level jet starting to push
in. Given the rain spreading in could see this help mixing down some
of these stronger winds aloft, so have gusts starting to pick up
late on Friday. Will have another mild day with highs ranging from
the mid 60s to the low 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

Highlights

* Periods of heavy rain and gusty winds associated with the remnants
  of now Hurricane Nicole will impact southern New England Saturday

* Strong cold front sweeps in much drier, colder air for Sunday and
  to start the work week.

* Second shot for precipitation looks to target southern New
  England Tuesday night/Wednesday. With cold air in place, snow,
  yes snow, is not out of the question across the high terrain!

Saturday...

The remnants of now Hurricane Nicole will start to impact southern
New England late Friday evening, but gusty winds and rain will ramp
up quickly after 00Z Saturday. Keeping with trends, the track of the
low continues to be centered to our west across PA/NY before
tracking E/NE across interior northern New England. Given the
heaviest precipitation is expected west of the track, storm total
QPF continues to trend downward, with less than an inch of precip
expected along and east of the I-95 corridor. Given that western MA
and central CT will be located closer to the low, precipitation
amounts are expected to be greater across those regions, with up to
2" of QPF possible across NW MA. At present, we are in a WPC ERO
marginal risk. Given the dry start to November and current RFC FFG
guidance of 2"+/1 hour and 3"+/3 hour, it seems unlikely that
widespread flooding will be experienced in our area. With that said,
isolated to scattered convective cells may produce heavy downpours
capable of producing urban and poor drainage flooding given many
drains will be clogged with leaf clutter.

While the rain threat continues to trend downward, the primary
concern remains gusty southerly winds. The potential for damaging
winds is certainly there with a very spicy LLJ centered over SE MA
and the Cape, of up to 70kt at 850mb. The greatest forecast question
remains on how deep we will mix, and if we can tap into the full
potential of the jet. Gale force wind gusts appear to be all but a
slam dunk across Cape Cod and the waters with both the GEFS and
ECMWF ensemble probs of 34kt+ gusts between 90 and 100%. Probs of
gusts exceeding 50 kt drop off quickly with ECMWF ensemble
probabilities between 10-20%. Gale force gusts appear to be possible
anytime between about 00Z and 18Z Saturday. The wind gust gradient
diminishes quickly as you go farther north and west so while gusts
of 30-35kt are possible across all of southern New England, the
damaging wind threat appears to be isolated south and east of the I-
95 corridor.  Additionally, any developing convective cells will be
able to mix more potent wind gusts to the surface, so while current
probabilities are low, gusts up to 50 kt are not out of the
question. Of course, any shift in the storm track would also shift
the damaging wind threat west or east, but at this time it appears a
wind advisory may need to be considered for Cape Cod and the
Islands. Will defer the wind advisory to the next shift but a gale
watch is already in place for all of the coastal waters for
Saturday.

Given the tropical nature of this system, much above normal
temperatures are expected again on Saturday, with highs in the 70s.

Sunday through Wednesday...

A cold front sweeps the remnants of Nicole out to sea by 00Z Sunday
ushering a much cooler, drier airmass. Expecting both dewpoints and
temperatures to drop rapidly as winds shift to the west/northwest.
AM lows on Sunday will be as much as 30 degrees colder than Saturday
high temperatures! Strong trough to our west and associated
shortwave features keep unsettled weather around for Sunday
afternoon.

As a ridge continues to build in late Sunday and early Monday, the
work week will start out dry. While we will be dry, we will also
experience below normal temperatures, with highs in the 40s for
most! Below normal temperatures look to persist through the
remainder of the week, corroborated by the CPC 6-10 day outlook.
Another precip maker looks to target southern New England late
Tuesday night and Wednesday. With below normal temperatures, and
overnight lows below freezing, we could be talking about the first
snow of the season west of the Worcester area! Pretty crazy to be
transitioning from tropical moisture to an arctic airmass in a few
short days, but so goes the month of November! Given this is the end
of the period, we will have a better idea of the snow potential as
we get closer to the event.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...

Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

18Z TAF Update...

This Afternoon...High Confidence.

VFR continues with SW wind gusts of 20 to 30 knots. Strongest of
those wind gusts will be across southeast New England.

Tonight...High Confidence.

VFR with SW winds 5 to 15 knots, which may eventually decouple
in the typical low-lying locations.

Friday...High Confidence in trends but moderate in timing.

Mainly VFR in the morning, but expect MVFR conditions to
overspread much of the region from west to east as the afternoon
wears along. This process may take until late afternoon/early
evening towards the southeast New England coast. Showers will
also be overspreading the interior during the afternoon and may
reach the coastal plain by late afternoon/early evening. S winds
of 5 to 15 knots.

Friday night...High Confidence.

Low end MVFR to IFR conditions dominate in periods of showers
with pockets of brief heavy rain and perhaps a few embedded
t-storms. SW wind gusts will increase to between 25 and 35 knots
with gusts up to 40 knots near the south coast, Cape and
Islands. LLWS will also be a concern as well.

Saturday...High Confidence in trends but moderate in timing.

MVFR-IFR conditions along with showers will linger into
Saturday morning, but improvement to VFR should occur in many
locations by mid afternoon along with mainly dry weather. SW
wind gusts of 25-35 knots early in the morning with gusts up to
40 knots near the south coast will shift to the W during the
afternoon with gusts diminishing to between 15 and 25 knots.

KBOS Terminal...High Confidence in TAF.

KBDL Terminal...High Confidence in TAF.

Outlook /Saturday Night through Monday/...

Saturday Night: VFR. Breezy.

Sunday: Mainly VFR, with local MVFR possible. Slight chance RA.

Sunday Night through Monday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Today and Tonight...High confidence.

High pressure builds further offshore today and tonight. Will see SW
winds of 10-20 kts today with gusts of 20-30 kts diminishing to
winds of 5-15 kts and gusts of 10-20 kts by late tonight. Seas 2-4
ft for most through the period. The only exception is across the far
eastern outer waters where seas approach 5 ft into this evening.
Anticipate the Small Craft Advisory to be able to come down early on
Friday.

Friday...High confidence in trends, moderate on exact timing of
winds ramping up.

Southerly winds of 5-10 kts early on Friday ramp up to 10-20 kts
late in the day. Gusts of 20-30 kts late on Friday. Confidence has
increased enough Friday night into Saturday to hoist Gale Watches as
winds will be 20-30 kts with gusts of 30-40 kts. Seas on Friday
build to 3-6 ft across the southern waters late. Seas continue to
build Friday night into Saturday. See the section below for
those details.

Outlook /Friday Night through Monday/...

Veterans Day: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain, patchy fog.

Friday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 13 ft. Rain, isolated thunderstorms.

Saturday: Strong winds with gusts up to 40 kt. Rough seas up to
15 ft. Chance of rain, isolated thunderstorms.

Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Rough seas up to 12 ft.

Sunday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain.

Sunday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft.

Monday: Winds less than 25 kt. Seas up to 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from Friday evening through Saturday afternoon for
     ANZ230>237-250-251-254>256.
     Small Craft Advisory until 5 AM EST Friday for ANZ231-232-250-
     251-254.

&&

SYNOPSIS...BL/KS
NEAR TERM...Frank
SHORT TERM...BL
LONG TERM...KS
AVIATION...Frank/KS
MARINE...BL/KS
Hazardous weather outlook, Nov 10, 4:08 AM EST, 10 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
408 AM EST Thu Nov 10 2022

CTZ002>004-MAZ002>019-022>024-026-RIZ001>005-008-110915-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Block Island RI-
408 AM EST Thu Nov 10 2022

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, northern Rhode
Island and southern Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-110915-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
408 AM EST Thu Nov 10 2022

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020-021-RIZ006-007-110915-
Southern Bristol MA-Southern Plymouth MA-Washington RI-Newport RI-
408 AM EST Thu Nov 10 2022

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:10 AM ESTGale WatchBOX11 hr
Nov 10, 2:29 PM ESTGale WarningBOX46 hr

Nearby

Wind Advisories in Massachusetts, 2022Wind Advisories in Rhode Island, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.